# SDR IXXA20200519010

- Difficulty date: May 5, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Bracket
- Part number: 311T16505
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-CHECK-24. IN COMPLIANCE OF TASK CARD ATI-54-408-00-02 " GVI - EXTERNAL - NO. 2 NACELLE STRUT" LEFT AFT PRECOOLER MOUNT BRACKET CRACKED VIEWED BENEATH #2 LEFT CORE COWL. REMOVED AND REPLACED LEFT AFT PRECOOLER MOUNT BRACKET IAW B767 SRM 51-40-02
